# SDR 20010413CW008

- Difficulty date: March 20, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N83SD
- Make and model: Cessna 560XL
- Aircraft serial: 5605091
- Engine: Pwa PW545A
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Contaminated
- Location: Auto Pilot
- Part time: 235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SITTING IN RAIN, ON DEPARTURE, AIRCRAFT CLIMBED TO 38,000 FT.  AFTER APPROX 10 MIN THE AUTO PILOT KICKED OUT.  PILOT REPORTED CONTROLS FELT STUCK.  PILOT APPLIED PRESSURE TO CONTROLS AND THEY BECAME UNSTUCK AND OPERATED OK.  LANDED OK.  MAINTENANCE REMOVED AC PANEL AND HAD ABOUT GAL OF WATER DRAIN OUT.  THE RIB AT APPROX STA 449.00 DOES NOT HAVE DRAIN HOLE AT BOTTOM TO ALLOW WATER TO FLOW FWD TO FUSELAGE DRAIN PORTS.  CONTROL CABLE PULLEYS WERE SETTING IN WATER.  BELIEVE WATER FROZE CAUSED CONTROL PROBLEM.    ORDER WAS ISSUED TO DRILL HOLE IN RIB SO ANY WATER IN AREA WOULD DRAIN FORWARD TO FUSELAGE DRAIN PORTS.
